# SDR DXTA200601294

- Difficulty date: March 13, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 5,093 hours, 4,075 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT REMAINS ON WITH LANDING GEAR RETRACTED AND WITH FLICKERING HYD LIGHT.  ADJUSTED LT MLG UPLOCK SWITCH TO MATCH NLG AND RT MLG.  CYCLED GEARS THROUGH NUMEROUS TIMES.  NO FLICKERING HYD LIGHTS.  OPS CHECK GOOD IAW CE560XL M/M 32-30-05.
